# SDR USAA050100

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - FRAME, .1562 INCH IN RADIUS (2 HOLES); STA 440 S-24L (FWD CARGO BIN); INSTALLED FABRICATED REPAIR DOUBLER IAW SRM. (K)
